Algebraic and o-minimal flows on complex and real tori

Ya'acov Peterzil, Sergei Starchenko

Research output: Contribution to journalArticlepeer-review


We consider the covering map π:Cn→T of a compact complex torus. Given an algebraic variety X⊆Cn we describe the topological closure of π(X) in T. We obtain a similar description when T is a real torus and X⊆Rn is a set definable in an o-minimal structure over the reals.

Original languageEnglish
Pages (from-to)539-569
Number of pages31
JournalAdvances in Mathematics
StatePublished - 31 Jul 2018

Bibliographical note

Publisher Copyright:
© 2018 Elsevier Inc.


  • Algebraic flows
  • Algebraically closed valued fields
  • O-minimal
  • O-minimal flows
  • Orbit closure

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Algebraic and o-minimal flows on complex and real tori'. Together they form a unique fingerprint.

Cite this